# SDR DL75A020336

- Difficulty date: March 16, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 48,001 hours, 25,200 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 113N10704
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT MLG FWD TRUNNION SUPPORT FITTING FUSE PINS PER AD 2000-07-13 REVEALED CORROSION IN THE FUSE PIN LUG BORES OF THE FITTING.  THE CORROSION WAS REMOVED BY OVERSIZING THE LUG BORES AND INSTALLING OVERSIZED BUSHINGS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 382613-14.
